Translator Disclaimer
2008 Mixed means for centered and uncentered averaging operators over spheres and related results
I. Peric
Banach J. Math. Anal. 2(2): 150-162 (2008). DOI: 10.15352/bjma/1240336301

Abstract

Mixed-mean inequalities for integral power means over centered and uncentered spheres are proved. Therefrom we deduce the Hardy type inequalities for corresponding averaging operators. Moreover, we discuss estimates related to the spherical maximal functions.

Citation

Download Citation

I. Peric. "Mixed means for centered and uncentered averaging operators over spheres and related results." Banach J. Math. Anal. 2 (2) 150 - 162, 2008. https://doi.org/10.15352/bjma/1240336301

Information

Published: 2008
First available in Project Euclid: 21 April 2009

zbMATH: 1157.26009
MathSciNet: MR2436875
Digital Object Identifier: 10.15352/bjma/1240336301

Subjects:
Primary: 26D10
Secondary: 26D15

Rights: Copyright © 2008 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2 • No. 2 • 2008
Back to Top